# SDR HNAA2025052900373

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 45,456 hours, 42,476 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Contactor
- Condition: Burned
- Location: Fan
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL -SOLDERING SMELL IN PASSENGER DOOR/FLIGHT DECK DOOR AREA OF AIRCRAFT.  INSPECTED AND FOUND RECIRC FAN 2 CONTACTOR K0190 AND RING TERMINAL OF W746-0239-10 TO BE SCORCHED.  RAR CONTACTOR AND RIN TERMINAL REFERING TO SWPM 20-21-00 AND AMM21-24-03-000/400-801A
